# SDR CALA2019101101738

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 65,507 hours, 25,915 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 BLEED FAULT DISPLAYED ON UPPER ECAM SCREEN. - AIR CREW DEBRIFED THAT BLEED FLUCTUATED 44-66 PSI. LOST BLEED AROUND 23000. CAB ALT NEVER WENT ABOVE 8700. REPLACED PRV ON #2 ENGINE.REF AMM36-11-52-400-10B.TECH SUPPORT REQUESTS POWER RUN FOR REPAIR CONFIRMATION.ACPD IDLE RUN LEAK CH ECK. NO FAULTS. ADD EMP:U118140,138045 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1077554  SN OFF 1479 IPC REFERENCE # 36-11-52 ACCOMPLISHED ENGINE BLEED AIR SUPPLY SYSTEM TEST I.A.W. THE JRH 2-40-11 PAGE 1. ALL CHECKS GOOD.
